# SDR AALA20131030004

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 12,293 hours, 4,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RT AFT OVERWING EMERGENCY EXIT LIGHT. OPERATIONS CHECKED NORMAL.
